Anyone on the combined pill develop migraines?

  1. Did you get advised to change?

    I recently had a migraine where I had vision interference, it's never happened before so I read up on it and apparently if you get these, you shouldn't take the combined pill.

    Does anyone have any experience on this?

    I tried ringing the doctors last night to make a nurse appointment, but honestly! The only time I can go is Wednesday afternoon, but I can't make an appointment for Wednesday afternoon until Wednesday morning! Yep I'm going to ring up from my open plan office full of guys and say "hi can I have an appointment to discuss my contraception" :cursing:
  2. the pill certainly causes migraines in a lot of women. your doctor will probably try a different one for you. good luck!
  3. I've got an appointment this afternoon so I'll see what they say
  4. I have migraine with aura (classic migraine). I cannot take ANY birth control pills. They ALL give me awful migraines. I have also read it can cause a stroke or aneurism or something to take the pill in those with migraine with aura, but I read that so long ago I don't remember where. I just remember it was a risk I discovered.
  5. i got migraines with aura (super scary because i didn't initially know what was up with my vision) while on the pill. i tried several different kinds and they all triggered it to some degree. between that and all the other side affects i had, i can't take the pill anymore.

    if you try a few kinds and it turns out your body doesn't like hormones and you're in a monogamous relationship, talk to your dr about a copper iud. it's a really under utilized form of contraceptive and it's amazing. good luck!
  6. I have a Mirena IUD and the homrones in it don't affect me in the same way. I tried every pill, even the one with only one hormone that is best for migraine sufferers, and within a week I was having migraines. But the Mirena never caused a problem.